# SDR AWXA200300688

- Difficulty date: June 11, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 54,108 hours, 38,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY EXIT LIGHTS IN AFT CABIN WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY IN AFT CABIN, OPERATIONAL CHECK WAS GOOD.
